Vaccine reaction? It’s a non-starter

By John Kanelis / johnkanelis_92@hotmail.com

I have zero patience when I hear that my fellow Americans don’t want to get a COVID-19 vaccine shot because of some “reaction” they might suffer as a result.

Reaction? What reaction? Will you feel dreary and droopy? Achy? Might you spike a fever?

It’s only temporary, folks!

I realize I am just one individual, that my experience with vaccines doesn’t apply necessarily to anyone else, let alone to millions of other Americans.

The worst reaction I ever had to any sort of vaccine occurred in the fall of 1989. I was preparing to travel to Southeast Asia with other editorial writers and editors. I needed a flu shot before departing for the Far East.

Our family doctor who administered the vaccine at his Beaumont, Texas, clinic told me there would be side effects. They were? Oh, he said I would feel like I had the flu.

No sweat, doc. Gimme the shot! He did.

The next day or two I got hit hard. My temperature spiked. I got achy all over. I became sick to my stomach. Then after three days or so, it ended. I was shipshape, ready to travel.

I understand there are safety concerns about the vaccines out there. I also hear the doctors tell us that they’re safe. They are dependable. Their efficacy is excellent.

The president of the United States is imploring us to get vaccinated. Listen to the man!

Leave a Reply

Your email address will not be published. Required fields are marked *